# SDR 04FDEA01016

- Difficulty date: April 21, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXMACH0193
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. SEAT TRACK HAS GOUGED SCALLOPS AT FS 755 - 765, LBL 63. REMOVED AND REPLACED SEAT TRACK SECTION AT F/S 755-765, LBL 63, IAW SRM 51-30-2.
